# SDR ABXA20231211219

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767338
- Aircraft serial: 32973
- Aircraft time: 54,448 hours, 24,000 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964961ABX1
- Part serial: 673
- Condition: Failed
- Location: Lt Ac Pack
- Part time: 20,622 hours, 5 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

" LEFT PACK OFF AMBER ALERT EICAS MESSAGE ON TAXI AC RETURNED TO BLOCK AND GROUNDED BY MAINTENANCE .DEFERRED LH PACK FOR DEPARTURE IAW ABX-MEL 21-51-1-1.   AND RETURNED AC TO  SERVICE   WORKED A/C    T/S PER W.D. 21-51-11 REACT. LH PACK FLOW CONTROL VALVE PER MEL MPM 21-51-2 PERFORMED OPS CK FOUND PACK WORKING NORMAL  VALVE OPENING AND CLOSING GOOD AND INDICATION PACK OFF PERSIST. WITH PACK IN OPERATION DISCONNECTED CONN D2770 PACK OFF LIGHT EXTINGUISHED . REMOVED & REPLACED LH FCV PER AMM 21-51-01 OPS CK WITH APU GOOD. RAN ENGIBES CK GOOD NO INDICATION NOTED. THIS DI REMAIN OPEN AND DEACT. SYS PER MEL MPMP 21-51-2. A/C REMAIN NO ETOPS. 12/13/23 REFERENCE LP 38593-50/ 2+ 3 FOR FCU REMOVAL AND REPLACEMENT. PERFORMED OPS CHECK OF L/H PACK IAW B767 AMM 21-51-00. OPS CHECK GOOD AFTER MEL REACTIVATION PROCEDURE APPLIED. PLACARDS REMOVED. VERIFIED AIRCRAFT RELEASED TO ETOPS 180. PLACARD ROTATED. 
REF LP 38593-53/1"
